A fully Discrete Approximation for a Control Problem of Parabolic Variational Inequalities

Abstract : In this work we consider a numerical approximation of an optimal control problem governed by variational inequalities. We use a total discretization scheme: implicit Euler discretization with respect to the time variable and finite element method for the space variable, and we give convergence results. Copyright © 2002 Society for Industrial and Applied Mathematics
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00990198
Contributor : Aurélien Arnoux <>
Submitted on : Tuesday, May 13, 2014 - 11:40:21 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:04 AM

Links full text

Identifiers

Collections

Citation

Maïtine Bergounioux, Hasnaa Zidani. A fully Discrete Approximation for a Control Problem of Parabolic Variational Inequalities. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2002, 39 (6), pp.2014-2033. ⟨10.1137/S0036142900373403⟩. ⟨hal-00990198⟩

Share

Metrics

Record views

81